PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 70 | 1 | 35-42
Tytuł artykułu

The holomorphic extension of $C^k$ CR functions on tube submanifolds

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show that a CR function of class $C^k$, 0 ≤ k < ∞, on a tube submanifold of $ℂ^n$ holomorphically extends to the convex hull of the submanifold. The extension and all its derivatives through order k are shown to have nontangential pointwise boundary values on the original tube submanifold. The $C^k$-norm of the extension is shown to be no bigger than the $C^k$-norm of the original CR function.
Słowa kluczowe
EN
Twórcy
autor
  • Department of Mathematics, Texas A&M University, College Station, Texas 77843-3368, U.S.A.
Bibliografia
  • [BD] A. Boivin and R. Dwilewicz, Extension and approximation of CR functions on tube manifolds, Trans. Amer. Math. Soc. 350 (1998), 1945-1956.
  • [BT] M. S. Baouendi and F. Treves, A property of the functions and distributions annihilated by a locally integrable system of complex vector fields, Ann. of Math. 113 (1981), 387-421.
  • [SW] E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Univ. Press, 1971.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv70z1p35bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.